| Catalog Number |
788626 |
| Medical Device Problem Code |
Calcified (1077)
| Health Effect - Clinical Codes |
Exposure to Body Fluids (1745); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that when the stent was removed after 3 months in the patient's body, it was found that the stent had a serious stone growth, and the stent was removed by holmium laser lithotripsy, and the customer complained seriously about the stone growth of the stent and hoped that the company would give us an explanation.It seriously affected the time of surgery and also has an impact on the patient's prognosis later in life.Patient has been exposed to hazardous materials, blood or body fluids.
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned one-photo sample noted one opened (without original packaging), used inlay ureteral stent.Visual inspection of the one-photo sample noted that the stent had calcification.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: d,e,f,h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description